Help!!

2 months ago I was diagnosed with b12 deficiency with a level of 150. Immediately had loading doses X 6 but felt increasingly worse especially very heavy legs and feet

Long story short I am now on injections every other day for forseeable future. After this mornings injection u found out that my t3 blood test has come back as low. I am currently on 125mg thyroxine a a day and have had thyroid prob for 15 yrs. could this low t3 be impacting my legs and muscles - I'm at the end of my tether with them as am now struggling to walk

Many thanks

2 Replies

oldestnewest
  • Carolyn1964,

    I've heard that B12d symptoms can initially feel worse when having loading injections and it can take time for neuropathy to improve. I think you will get better support about B12d on the PAS forum healthunlocked.com/pasoc

    Can you post your TSH, FT4 and FT3 results with ranges (figures in brackets after results)? I had considerable muscle weakness and pain when FT3 was below range.

  • There does also seem to be a link between B12 and hormonal functions and some people do seem to need to adjust their meds after starting treatment with B12.

    Do you know what your folate levels were like? it's easy for folate to get depleted when treatment starts and without folate your body can't process and use B12.

    Will be lots more adivice, as Clutter says, on the PASOC forum - very common for thyroid and B12 problems to occur together.

You may also like...